Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Has falling down problem. Has lesions on brain and kidney. Heart is weak. Cancer?

a friend of mine was admitted almost two wks ago w/a problem falling down. scans show lesions on brain and kidney . her heart is too weak to do a tissue sample of the brain...does this sound like cancer? She is still in hospital...a FNA of liver was done yesterday. Just a general answer would be nice. She has not been told what is wrong or suspected.
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Oncologist, Radiation 's  Response
Simply based on this clinical history comment on diagnosis will be very difficult, But lesion on brain and kidney seems to be suspicious. Age of your friend also be an useful information. Why FNA from liver was done is not clear for me, as you have mentioned lesions in kidney and brain. Anyway, if any malignancy is there can be suspected by the radiologist, You may better consult your radiologist.
Answered: Fri, 1 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor